Korean J. Math.  Vol 21, No 3 (2013)  pp.351-363
DOI: https://doi.org/10.11568/kjm.2013.21.3.351

Weak extended order algebras having adjoint triples

Yong Chan Kim, Jung Mi Ko


We study the properties of weak extended order algebras having adjoint pairs (triples) or Galois pairs. In particular, we investigate the various laws on weak extended order algebras. 

Subject classification

06A06, 06A15, 06B30, 54F05, 68U35


Full Text:



  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr